# SDR 2002F00915

- Difficulty date: August 21, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 2728160
- Condition: Broken
- Location: Rudder
- Part time: 19,622 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

RIGHT RUDDER PEDAL LOOSE CONTROL AFTER HEAVY STROKE, BELOW FUSELAGE.  FOUND INBOARD RUDDER CABLE BROKEN LOCATED BETWEEN CAPTAIN SIDE QUADRANT AND THE FORWARD CARGO COMPARTMENT (LEFT SIDE).  CABLE REMOVED AND REPLACED AS PER MM 27-21-00.  INSPECTION REVEALED PRESENCE OF METAL DEBRIS IN THE CABLE PULLEY AT FRONT CABIN AREA.  (M)
